# SDR ASAA2018090726039

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,939 hours, 13,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL EXTINGUISHED WITH RESET. GROUNDED - YES. PERF BITE PROCEDURE PER FIM 21-61 TASK 801 RESET CONT OPS NRML NO FAULTS.
